# SDR QXEA2022090200284

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 9,929 hours, 6,053 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 591285501
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EXIT IDENTIFIER SIGN INOP. REMOVED FROM SERVICE. REF W/O 322930, N/R-00001 AND N/R-00002 FOR WORK PERFORMED. REPLACED THE ELPU 4 BATTERY BOX /ELPU IAW E175 AMM 33-50-01-00/400-801-A AND C/W MCN E330033-01. OPS TEST GOOD. EMERGENCY EXIT LIGHT AT R2 DOOR FUNCTIONS NORMALLY. RETURNED TO SERVICE.
